# SDR ASAA2013103196270

- Difficulty date: October 31, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 91 hours, 34 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 2A7206B
- Part serial: B4747
- Condition: Failed
- Location: Mach Trim
- Part time: 98 hours, 35 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MACH TRIM FAIL LIGHT ILLUMINATED BRIEFLY DURING ARRIVALS AT FIRST FLAP EXTENSION.  ACFT GROUNDED.  REPLACED MACH TRIM ACTUATOR.  OPS CHECKED GOOD IAW AMM 22-11-24.
